Volume 11, Number 2 (November 2012)                   JIRSS 2012, 11(2): 203-215 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Baratpour S, Bami Z. On the Discrete Cumulative Residual Entropy. JIRSS. 2012; 11 (2) :203-215
URL: http://jirss.irstat.ir/article-1-193-en.html

Abstract:   (4594 Views)
This article has no abstract.
Full-Text [PDF 86 kb]   (2104 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2012/10/11 | Accepted: 2015/09/12

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society